Posted by Jackie L. (188.8.131.52) on July 22, 2001 at 01:20:59:
In Reply to: Need Help posted by Jeff on July 22, 2001 at 00:55:07:
I take the High Potency Vicodin (for unrelated issues) I don't think that vicodin would cut down on the ch...NEVER has for me...as for the sexual part of it..I am not sure either... I am a good girl and don't do that stuff...LOL.. Could have been the meds But most LIKELY just a coincedence at least with the ch part of it... Vicodin is used for mild to moderate pain relief like dental or after surgery etc... (I use it as a supplement to the duragesic patch for breakthrough pain...again unrelated to the ch)
You could be having some sort of rebound/withdrawl effect from the vicodin that has cause the headaches to get worse...Just give it a few days and things should straighten out for you... I can't say anymore as I don't know how long you have been on them or why etc and Each person responds differently to different med...
Good Luck Jackie L.
Post a Followup